# SDR 99ZZZX264

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N892SB
- Make and model: Amd FALCON20F5
- Aircraft serial: 379
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Condition: Damaged
- Location: Cntrl Column Lt
- Part time: 7,085 hours
- Component: MY2021501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RECENT REQUIREMENT OF 1,500 HOUR LUBE ON CONTROL COLUMNS, FOUND 3 OUT OF 4 UPPER CABLES, AND 1 OUT OF 2 LOWER CABLES, WITH BROKEN STRANDS WHERE THEY RUN OVER PULLEYS.  P/N'S: MY2021520810-1, 1 EACH.  MY20215-20820-1, 2 EACH.  MY20215-20830, 1 EACH.  FROM COMPONENT MM 27-10-01, PAGE 1003-0, THERE IS ALREADY A 3,000 HOUR INSPECTION ON CONTROL COLUMNS.
